Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 145, NWS Milwaukee, WI

July 30, 2006Washington County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 30, 2006, 7:52 AM CDT for Washington County, Wisconsin. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2006, 7:52 AM CDT (12:52 UTC)
Expired
Jul 30, 2006, 8:45 AM CDT
In force
53 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

County Washington County, WI

The radar

The Milwaukee radar (KMKX), 54 km from the middle of the area, began a volume at 12:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 30, 8:25 AM CDTTSTM WND DMGKewaskum, WISOME TREES DOWN IN NORTHERN PORTIONS OF COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 30, 4:10 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 0.9 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2006-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3708 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2006-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3708 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
772 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 301252
SVRMKX
WIC131-301345-
/O.NEW.KMKX.SV.W.0145.060730T1252Z-060730T1345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
752 AM CDT SUN JUL 30 2006

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WASHINGTON COUNTY IN SOUTHEAST WISCONSIN

* UNTIL 845 AM CDT

* AT 749 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 20 MILES NORTH OF KEWASKUM TO 23 MILES NORTHWEST OF SLINGER...
  OR ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF PLYMOUTH TO
  HORICON...AND MOVING SOUTHEAST AT 25 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  KEWASKUM BY 815 AM CDT...
  WEST BEND BY 830 AM CDT...
  SLINGER BY 835 AM CDT...
  JACKSON BY 840 AM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

LAT...LON 4353 8838 4323 8840 4321 8807 4352 8808

$$

MBK
5 follow-up statements
000 
WWUS53 KMKX 301259
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
759 AM CDT SUN JUL 30 2006

WIC131-301345-
/O.CON.KMKX.SV.W.0145.000000T0000Z-060730T1345Z/
WASHINGTON WI-
759 AM CDT SUN JUL 30 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM CDT
FOR WASHINGTON COUNTY...

AT 759 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 17 MILES NORTHEAST OF KEWASKUM TO 8 MILES
WEST OF WAYNE...OR ALONG A LINE EXTENDING FROM PLYMOUTH TO
MAYVILLE...MOVING SOUTHEAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  KOHLSVILLE...ADDISON AND KEWASKUM BY 805 AM CDT...
  SAINT LAWRENCE AND ALLENTON BY 810 AM CDT...
  WEST BEND AND SLINGER BY 815 AM CDT...
  JACKSON BY 820 AM CDT...
  RICHFIELD AND HUBERTUS BY 825 AM CDT...

THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE ACROSS 
MARQUETTE...GREEN LAKE...AND FOND DU LAC COUNTIES. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT SUNDAY
MORNING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4353 8838 4323 8840 4321 8807 4352 8808

$$

BB
000 
WWUS53 KMKX 301310
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
810 AM CDT SUN JUL 30 2006

WIC131-301345-
/O.CON.KMKX.SV.W.0145.000000T0000Z-060730T1345Z/
WASHINGTON WI-
810 AM CDT SUN JUL 30 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM CDT
FOR WASHINGTON COUNTY...

AT 810 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF WEST BEND TO
ADDISON...OR ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF WEST
BEND TO 7 MILES SOUTHEAST OF MAYVILLE...MOVING SOUTHEAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SAINT LAWRENCE BY 815 AM CDT...
  SLINGER BY 820 AM CDT...
  BEAR VALLEY AND JACKSON BY 825 AM CDT...
  RICHFIELD AND HUBERTUS BY 830 AM CDT...
  GERMANTOWN BY 835 AM CDT...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 4353 8838 4323 8840 4321 8807 4352 8808

$$

BB
000 
WWUS53 KMKX 301319
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
819 AM CDT SUN JUL 30 2006

WIC131-301345-
/O.CON.KMKX.SV.W.0145.000000T0000Z-060730T1345Z/
WASHINGTON WI-
819 AM CDT SUN JUL 30 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM CDT
FOR WASHINGTON COUNTY...

AT 819 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 7 MILES EAST OF WEST BEND TO SAINT
LAWRENCE...OR ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
SAUKVILLE TO SLINGER...MOVING SOUTHEAST AT 35 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  JACKSON BY 825 AM CDT...
  BEAR VALLEY BY 830 AM CDT...
  RICHFIELD AND HUBERTUS BY 835 AM CDT...
  GERMANTOWN BY 840 AM CDT...

THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 4353 8838 4323 8840 4321 8807 4352 8808

$$

BB
000 
WWUS53 KMKX 301333
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
832 AM CDT SUN JUL 30 2006

WIC131-301345-
/O.CON.KMKX.SV.W.0145.000000T0000Z-060730T1345Z/
WASHINGTON WI-
832 AM CDT SUN JUL 30 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM CDT
FOR WASHINGTON COUNTY...

AT 832 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 10 MILES EAST OF BEAR VALLEY TO 10 MILES
WEST OF HUBERTUS...OR ALONG A LINE EXTENDING FROM GRAFTON TO 6 MILES
NORTH OF OKAUCHEE LAKE...MOVING SOUTH AT 40 MPH.

THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT SUNDAY
AFTERNOON FOR SOUTHEASTERN WISCONSIN. 

LAT...LON 4353 8838 4323 8840 4321 8807 4352 8808

$$

BB
000 
WWUS53 KMKX 301338
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
837 AM CDT SUN JUL 30 2006

WIC131-301347-
/O.EXP.KMKX.SV.W.0145.000000T0000Z-060730T1345Z/
WASHINGTON WI-
837 AM CDT SUN JUL 30 2006

...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON COUNTY EXPIRES AT
845 AM CDT...

WIND DAMAGE PRODUCING THUNDERSTORMS HAVE PUSHED INTO THE SOUTHERN 
PORTIONS OF WASHINGTON COUNTY.  SEVERE WIND GUSTS WILL CONTINUE TO 
BE POSSIBLE UNTIL 845 AM CDT...BUT SHOULD MOVE OUT OF THE COUNTY 
THEREAFTER.

LAT...LON 4353 8838 4323 8840 4321 8807 4352 8808

$$

BB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 7:51 AM CDT, 1 minute earlier.

Area forecast discussion, Jul 30, 7:51 AM CDT, 1 minute before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
751 AM CDT SUN JUL 30 2006

.UPDATE...
SEVERE MCS OBVIOUSLY MAKING MORE HEADWAY INTO CAP THAT EARLIER
THOUGHT. HAVE UPDATED GRIDS AND ZONES TO REFLECT CERTAINTY OF RAIN
THIS MORNING IN NORTHEAST 1/3 CWA.

CRAVEN/02

&&

.PREV DISCUSSION... (ISSUED 351 AM CDT SUN JUL 30 2006)

DISCUSSION...
MAIN THEME WILL BE HOT AND HUMID THROUGH TUESDAY AND POSSIBLY
WEDNESDAY AS NEXT SIGNIFICANT FRONT NOT DUE UNTIL THE MIDDLE OF
THE WEEK.

IN SHORT TERM...SEVERE MCS IN NORTHERN WISCONSIN RIDING ALONG THE
EDGE OF SIGNIFICANT 700 MB CAP. HOWEVER...GFS/NAM/RUC ALL HINT ON
ISOLATED STORMS EITHER FROM REMNANTS OF MCS CLIPPING MAINLY
NORTHEAST PART OF CWA OR FROM ACCAS BOMBS ON TOP OF CAP. THERE WAS
A COUPLE OF ATTEMPTS AT THIS EARLIER IN WESTERN PORTION OF CWA AS
SOME 50 DBZ ECHOES DID DEVELOP BRIEFLY WITHIN THE PAST COUPLE OF
HOURS. SINCE WARMEST 700 MB TEMPS ARE WEST WENT AHEAD AND LEFT OUT
PRECIP FAR WEST AND JUST ISOLATED CENTRAL AND EAST TODAY.

ALTHOUGH RADAR LOOKS PRETTY SCARY AS STORMS SURGE SOUTH
CURRENTLY...DIFFICULT TO SEE HOW MCS CAN TURN TO FAR SOUTH WITHOUT
SUFFERING THE FATE OF THE DEATH CAP WITH +14C OR WARMER AT 700 MB.
THUS...EXPECT IT TO RIDE THE ISOTHERMS EAST SOUTHEAST AND STAY
JUST NORTH OF CWA. WILL BE A CLOSE CALL THOUGH.

WITH SOME EXTRA CLOUD COVER AND LAKE BREEZE LIKELY TODAY WITH WEAK
GRADIENT...LEFT COASTAL COUNTIES OUT OF HEAT ADVISORY TODAY BUT
WENT AHEAD WITH HEAT ADVISORY THROUGH TUESDAY NIGHT OTHERWISE.
EVEN LIMITING DEWPOINTS TO 75 TODAY HAVE SEVERAL HOURS AT OR ABOVE
105 ON THE HEAT INDEX CENTRAL AND WESTERN ZONES.

GFS MAV MOS YIELDS 100 DEGREE HEAT ON MONDAY. LOOKING AT 850 MB
TEMPERATURE FORECASTS...ESPECIALLY FOR GFS...IT IS DIFFICULT TO
SEE HOW WE COULD GET MUCH ABOVE THE MIDDLE 90S DURING THE EVENT.
HOWEVER...MODERATE WESTERLY BOUNDARY LAYER FLOW COULD RESULT IN
DOWNSLOPE IN THE COASTAL AREAS MONDAY SO WENT AHEAD WITH UPPER
90S BOTH MONDAY AND TUESDAY. ALTHOUGH MAY SEE MORE MIXING OF THE
DEWPOINTS IN THE AFTERNOONS MONDAY AND TUESDAY IT SHOULD BE HOTTER
AND COVER THE 105 HEAT INDEX FOR AT LEAST SEVERAL HOURS.

GFS AND 18Z DGEX ONLY TEASES THE NORTHERN CWA FOR THUNDERSTORMS
TUESDAY NIGHT SO HAVE HIGHEST POPS FOR WEDNESDAY AND WENT BELOW
GUIDANCE ON POPS TUESDAY NIGHT.

SIGNIFICANT COOLING ON TAP FOR LATE WEEK AS 850 MB TEMPS FALL
NEARLY 15 C TO ABOUT 10 C FOR THURSDAY AND FRIDAY. GUIDANCE KEEPS
TEMPERATURES NEAR CLIMO LEVELS BUT 850 MB TEMPERATURES SUPPORT
HIGHS IN THE 70S. FOR NOW WILL ROLL WITH GUIDANCE.

MKX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM 7 AM MONDAY TO 7 AM CDT WEDNESDAY FOR WIZ052-
WIZ060-WIZ066-WIZ071-WIZ072.

HEAT ADVISORY FROM NOON TODAY TO 7 AM CDT WEDNESDAY FOR WIZ046-
WIZ047-WIZ051-WIZ056-WIZ057-WIZ058-WIZ059-WIZ062-WIZ063-WIZ064-
WIZ065-WIZ067-WIZ068-WIZ069-WIZ070.

MVK/11    - SHORT TERM & AVIATION

CRAVEN/02 - LONG TERM
Hazardous weather outlook, Jul 30, 5:00 AM CDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
500 AM CDT SUN JUL 30 2006

WIZ046-047-051-052-056>060-062>072-310900-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
500 AM CDT SUN JUL 30 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY THIS
MORNING.  THE MAIN SEVERE WEATHER THREATS WILL BE DAMAGING
WINDS TO 70 MPH AND LARGE HAIL.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MUCH OF THE AREA UNTIL
9 AM THIS MORNING.  SEVERE THUNDERSTORMS ARE MOVING ACROSS NORTHERN
WISCONSIN EARLY THIS MORNING.  THERE IS A CHANCE THAT SOME OF THESE
STRONG THUNDERSTORMS MAY SLIDE INTO SOUTH CENTRAL AND SOUTHEAST
WISCONSIN AFTER 6 AM THIS MORNING.

HIGH TEMPERATURES TODAY WILL REACH THE 90 TO 96 DEGREE RANGE.  THESE
HOT TEMPERATURES IN COMBINATION WITH THE EXPECTED HUMIDITY WILL
RESULT IN HEAT INDICES REACHING 100 TO 108 DEGREES THIS
AFTERNOON...MAINLY WELL AWAY FROM LAKE MICHIGAN. HENCE A HEAT
ADVISORY HAS BEEN ISSUED FOR AREAS WELL AWAY FROM LAKE
MICHIGAN FOR TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A HEAT ADVISORY IS IN EFFECT ACROSS THE ENTIRE AREA MONDAY THROUGH
TUESDAY NIGHT. DAYTIME TEMPERATURES WILL REACH THE MIDDLE TO UPPER
90S DURING THE DAY...AND REMAIN IN THE MIDDLE TO UPPER 70S AT
NIGHT.  SOUTHWESTERLY WINDS WILL PREVENT ANY SIGNIFICANT LAKE BREEZE
FROM DEVELOPING.

THESE TEMPERATURES COMBINED WITH HIGH HUMIDITY WILL PRODUCE HEAT
INDICES IN THE 100 TO 110 DEGREE RANGE ON MONDAY AND TUESDAY.

INCREASING CLOUDS ARE EXPECTED TO COOL TEMPERATURES SLIGHTLY ON
WEDNESDAY...HOWEVER SIGNIFICANT COOLING IS NOT EXPECTED UNTIL
WEDNESDAY NIGHT AND THURSDAY AFTER A COOL FRONT MOVES THROUGH THE
REGION.  THERE IS A CHANCE THAT THUNDERSTORMS WILL ACCOMPANY
THIS COOL FRONT FROM TUESDAY NIGHT THROUGH WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING.

LMZ643>646-665-310900-
NORTH POINT LIGHTHOUSE TO WIND POINT-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
SHEBOYGAN WI TO PORT WASHINGTON-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
500 AM CDT SUN JUL 30 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS MORNING.
THE PRIMARY THREATS WILL BE LARGE HAIL AND WIND GUSTS TO 60
KNOTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT THROUGH
WEDNESDAY NIGHT.

MBK

In the hours before

Special weather statement, Jul 30, 6:45 AM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
645 AM CDT SUN JUL 30 2006

WIZ046-047-051-052-056>060-062>072-301230-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
645 AM CDT SUN JUL 30 2006

...SEVERE THUNDERSTORM WATCH 659 REMAINS IN EFFECT FOR MUCH OF SOUTH
CENTRAL AND SOUTHEAST WISCONSIN UNTIL 9 AM CDT...

SEVERE THUNDERSTORM WATCH 659 REMAINS IN EFFECT UNTIL 900 AM CDT FOR
MARQUETTE...GREEN LAKE...FOND DU LAC...SAUK...COLUMBIA...DODGE...
WASHINGTON...IOWA...DANE...JEFFERSON...WAUKESHA...LAFAYETTE...
GREEN...ROCK...WALWORTH...RACINE...AND KENOSHA COUNTIES.

AT 645 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED TWO
SEPARATE LINES OF STRONG TO SEVERE THUNDERSTORMS ACROSS NORTHERN AND
CENTRAL WISCONSIN. ONE LINE EXTENDED FROM WISCONSIN RAPIDS TO NEW
LONDON TO NEAR GREEN BAY. ANOTHER LINE EXTENDED FROM NEAR CHIPPEWA
FALLS TO MEDFORD. THESE STORMS WERE MOVING SOUTHEAST AROUND 35 MPH.

THE FIRST LINE OF STORMS IS EXPECTED TO ENTER MARQUETTE...GREEN
LAKE...FOND DU LAC...AND SHEBOYGAN COUNTIES BETWEEN 700 AM AND 730
AM CDT.

THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS TO 60
MPH...DIME SIZED HAIL...FREQUENT LIGHTNING AND TORRENTIAL DOWNPOURS
THROUGH MID-MORNING AS THEY PROGRESS INTO SOUTHERN WISCONSIN.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET THIS
MORNING FOR POSSIBLE WARNINGS AND STATEMENTS.

BB
Local storm report, Jul 30, 7:13 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
713 AM CDT SUN JUL 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 AM     TSTM WND DMG     BERLIN                  43.97N 88.95W
07/30/2006                   GREEN LAKE         WI   LAW ENFORCEMENT

            TREE BRANCHES DOWN.

&&

GD
Special weather statement, Jul 30, 7:30 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
730 AM CDT SUN JUL 30 2006

WIZ046-047-051-052-056>060-062>072-301330-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
730 AM CDT SUN JUL 30 2006

...SEVERE THUNDERSTORM WATCH 659 REMAINS IN EFFECT FOR MUCH OF SOUTH
CENTRAL AND SOUTHEAST WISCONSIN UNTIL 9 AM CDT...

SEVERE THUNDERSTORM WATCH 659 REMAINS IN EFFECT UNTIL 900 AM CDT FOR
MARQUETTE...GREEN LAKE...FOND DU LAC...SAUK...COLUMBIA...DODGE...
WASHINGTON...DANE...JEFFERSON...WAUKESHA...ROCK...WALWORTH...
RACINE...AND KENOSHA COUNTIES. THE WATCH HAS BEEN CANCELLED FOR
GREEN...IOWA...AND LAFAYETTE COUNTIES.

AT 725 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS ACROSS CENTRAL WISCONSIN. THE LINE
EXTENDED FROM GREEN BAY TO OSHKOSH TO BERLIN TO BIG FLATS.  THESE
STORMS WERE MOVING SOUTHEAST AROUND 45 MPH.

THESE STORMS ARE EXPECTED TO ENTER THE MADISON AND MILWAUKEE AREAS
MAINLY AFTER 830 AM.

THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS TO 70
MPH...NICKEL SIZED HAIL...FREQUENT LIGHTNING AND TORRENTIAL
DOWNPOURS THROUGH MID-MORNING AS THEY PROGRESS ACROSS SOUTHERN
WISCONSIN.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET THIS
MORNING FOR POSSIBLE WARNINGS AND STATEMENTS.

BB

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 4:41 AM CDTHeat AdvisoryMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more71 hr
Jul 30, 6:52 AM CDTSevere Thunderstorm WarningMKXFond du Lac, Green Lake, Marquette53 min
Jul 30, 7:14 AM CDTSevere Thunderstorm WarningMKXSheboygan76 min
Jul 30, 7:17 AM CDTSpecial Marine WarningMKX88 min
Jul 30, 7:31 AM CDTSevere Thunderstorm WarningMKXDodge59 min
Jul 30, 7:40 AM CDTSevere Thunderstorm WarningMKXFond du Lac29 min
Jul 30, 7:57 AM CDTSevere Thunderstorm WarningMKXColumbia, Marquette29 min
Jul 30, 8:06 AM CDTTornado WarningMKXColumbia15 min
Jul 30, 8:09 AM CDTSevere Thunderstorm WarningMKXOzaukee51 min
Jul 30, 8:14 AM CDTSpecial Marine WarningMKX61 min
Jul 30, 8:17 AM CDTSevere Thunderstorm WarningMKXJefferson, Waukesha73 min
Jul 30, 8:26 AM CDTSevere Thunderstorm WarningMKXMilwaukee64 min
Jul 30, 8:33 AM CDTSpecial Marine WarningMKX87 min
Jul 30, 9:35 AM CDTSevere Thunderstorm WarningMKXKenosha, Racine40 min
Jul 30, 9:55 AM CDTSpecial Marine WarningMKX50 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.